iCliniq logo

Ask a Doctor Online Now

HomeAnswersOrthopedician and Traumatologydegenerative joint diseaseWhat causes burning feet with pain in knees and legs?

I have severe pain in my knees, legs, and feet with burning feet. Kindly help.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Anuj Gupta

Medically reviewed by

iCliniq medical review team

Published At December 30, 2021
Reviewed AtAugust 25, 2023

Patient's Query

Hello doctor,

I am experiencing severe pain in my knees, legs, and feet. And burning sensation in my feet for more than one year.

Kindly help.

Answered by Dr. Anuj Gupta

Hello,

Welcome to icliniq.com.

Do you have any other ailments like diabetes or hypothyroidism?

Regards.

Patient's Query

Hello doctor,

Thanks for your reply.

Sorry, I have not tested them till now. We can do the tests as per your instructions.

Thanks.

Answered by Dr. Anuj Gupta

Hi,

Welcome back to icliniq.com.

There are two issues as follows;

First is your knee pain. It seems to be early degenerative changes. For that, I suggest you do quadriceps and hamstrings strengthening exercises twice daily for 15 to 20 minutes and take medications.

The second is a burning sensation in the soles and feet. It could be due to diabetes, hypothyroidism, or spine problem. So, I suggest you take tablet Altraday (Aceclofenac and Rabeprazole) once daily and tablet Pregabalin 75 mg once daily. It would help if you do the following blood investigations CBC (complete blood count), ESR (erythrocyte sedimentation rate), CRP (C-reactive protein), TSH (thyroid-stimulating hormone), HbA1C (glycated hemoglobin), and RBS (random blood sugar).

Regards.

Patient's Query

Hello doctor

Thank you for your reply.

We have done testing and the report is attached here.

Kindly give your valuable comments.

Answered by Dr. Anuj Gupta

Hi,

Welcome back to icliniq.com.

As I have said before, it could be a systemic problem responsible for your burning pain. And your report shows that you have hypothyroidism (attachments removed to protect the patient’s identity). So, I suggest you consult an endocrinologist and start medications for that. From my side, continue the same medicines for ten days and review with me after that.

Thanks and regards.

Patient's Query

Hello doctor,

Thank you for the reply.

The burning sensation in my feet snd sole is fine after taking these medicines for ten days. But my knee problem is as it is, and also pain in my legs is continuing.

Thank you.

Answered by Dr. Anuj Gupta

Hello,

Welcome back to icliniq.com.

As I told you, the knee pain is due to degenerative changes. It would help if you do the exercises mentioned above regularly, and it may take around four to six months to subside substantially.

Take care.

Patient's Query

Hi doctor,

Thank you for the response.

I will continue it.

Thanks.

Answered by Dr. Anuj Gupta

Hello,

Welcome back to icliniq.com.

Please follow my instructions.

Thanks.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Anuj Gupta
Dr. Anuj Gupta

Spine Surgery

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Orthopedician and Traumatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy